View Full Version : Heart effects - gaining a better understanding


fathom6
09-14-17, 12:40 PM
Hi All: I asked around in my family, they said it's normal, everyone gets it. Since I read online a month ago, I now increasingly get a feeling that the nerve leading to my heart as if it is being twisted, a weird sensation, it's like a nerve 'twitching' feeling. Aside from all problems listed in my signature I don't have other conditions. I am 30 so no longer that young, and little worried since I actively play sports which would be considered vigorous/grueling workout. Maybe vigorous excercise is not good in older age with being on an amphetamine?. My doc appointment is in 2 months and I will discuss but wanted to hear from you. Do any of you get this twitching feeling in heart? Any idea what it could be? Besides this I am very happy on meds, they really have literally transformed me into a productive person, very grateful, and I don't experience the comedowns either.

sarahsweets
09-15-17, 03:42 AM
I think you should see a cardiologist just to be sure rather than wait 2 months for your regular appt.

fathom6
09-18-17, 11:39 PM
wow, you are brilliant. Why didn't I think about it before or perhaps I am just mentally challenged. I should just ask everything from a doc rather than posting anything here. You just killed it, thanks sarahsweets.

I think you should see a cardiologist just to be sure rather than wait 2 months for your regular appt.

sarahsweets
09-19-17, 04:04 AM
wow, you are brilliant. Why didn't I think about it before or perhaps I am just mentally challenged. I should just ask everything from a doc rather than posting anything here. You just killed it, thanks sarahsweets.

Im hoping that this isnt sarcasm because I have had a hard time lately. If its not, ignore me. If it is, Im sorry its just something that popped in my head.